Fun with meds (<–sarcasm) 

So… that new med I started is having a strange effect. I’m not sure I know how to describe it… 6 days in, and it feels like my brain is short-circuiting itself. I’m simultaneously experiencing a brain fog/wanting to sleep, and racing thoughts/insomnia/feeling hyper. It’s a very strange combination. My brain feels like it’s buzzing, but also like it’s stuck in thick mud… it doesn’t make sense though, because the two feelings shouldn’t be able to happen at once. They’re contradictory… 

I’m not sure I’m explaining it right, but I don’t really have words for this experience. 

L sees an improvement. I’ve moved off the couch and started doing things again, only I feel like I can’t stop. A few days ago, it was that agitated depression. Today it feels almost hypomanic (but through mud)… 

My brain is running circles around itself. In one moment, I can’t shut my thoughts off as they race around with the million things I need to do; in the next, I can’t stay awake another minute, and I can’t form words or sentences that make much sense (even just in thought). 

I feel like I’ve taken a massive dose of sedative and a massive dose of an upper, and they are both working full-strength at the same time. One takes over for a bit, then the other overpowers it. They go back and forth like that all day & night. 

I’m toying with the idea of at least telling the APRN what’s going on, but then I wonder if I’m not just being anxious about it all… I’ve crashed so hard on meds in the past, but I can’t remember if it felt like this. Maybe this is just my body adjusting to the med, and things will calm down shortly… but what if things don’t calm down? What if they get worse, and I miss the warning signs? I definitely don’t want to end up hospitalized again. It’s such a horrid experience, and they just push more meds. That would be the last thing I need…

Other than the psych side-effects, two of the physiological side effects are sticking out as noticeable. The main one is that my heart rate is definitely up by about 30bpm on average (it’s high to begin with). The other is not really one I care to talk about, but it’s sufficiently annoying…

I dunno. 

Maybe I should just text her to describe the brain buzzing/brain fog thing? Even if for no other reason than to express my frustrations about it… I might not be bothering her if Dr C were not away this week, but not having that other objective set of eyes makes me nervous… maybe just schedule the text for tomorrow so it doesn’t go to her at midnight, and hopefully feel better about at least having mentioned it to her? I dunno…

Advertisements

One response to “ Fun with meds (<–sarcasm) 

What are your thoughts?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: